MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TR BAND RADIAL COMPRESSION DEVICE; CLAMP, VASCULAR

TERUMO MEDICAL CORPORATION TR BAND RADIAL COMPRESSION DEVICE; CLAMP, VASCULAR
Model Number N/A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2: date of birth: requested, not provided.A3b: gender: n/a.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: tech.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The user facility reported that the tr band balloon lost air almost immediately after inflation.The band was replaced with a new band and patent hemostasis was achieved.There was no hematoma.Upon further investigation after the patient was cared for the tech attempted to inflate the defective band at the back table and it failed two times.On the 3rd attempt it held air.The estimated blood loss was less than 250cc.There was no patient injury and/or require medical or surgical intervention.Additional information was received on 15apr2024: there was no noticeable damage to the device.The tech manipulated and tested the device after the patient was cared for and moved from the procedure table to be taken to recovery.No patient involvement during the subsequent device manipulation and testing.
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to update section h3, and to provide the completed investigation results.One tr band, inflator and packaging were returned to terumo medical corporation for assessment.The sample was subject to visual analysis.There is no damage or deformities noted on the band or inflator.There is 10ml of air left in the band.The sample was subject to leak testing.Approximately 18ml of air was injected into the band and submerged in a water bath for 30 seconds.No leaks were observed from the balloon assembly or check valve.The sample was subject to additional leak testing.Approximately 15ml of air was injected into the band and the band was placed in its holder for 12-24 hours.After 12 hours the air was removed from the band and 12ml of air was left in the balloon assembly.The sample failed manual leak testing.The check valve was deconstructed to check for damage or foreign matter.Upon deconstruction, a piece of foreign matter was found.The complaint can be confirmed for air leakage issues.The cause is foreign matter in the check valve.The operations quality engineer was notified about this issue and a nonconformance (nc) was initiated.The nonconformance (nc) will contain root cause analysis and corrective actions.Review of the device history record (dhr) showed there were no issues noted during manufacture of the product that could have contributed to this complaint condition.Currently no action is recommended since this risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).

Brand Name
TR BAND RADIAL COMPRESSION DEVICE
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
gina digioia
265 davidson ave
suite 320
somerset, NJ 08873
4103927218
MDR Report Key19174599
Report Number1118880-2024-00055
Device Sequence Number7349647
Product Code DXC
UDI-Device Identifier00389701011356
UDI-Public00389701011356
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Model NumberN/A
Device Catalogue NumberTRB29-LRG
Device Lot Number0000469593
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2024
Supplement Date Received by Manufacturer05/28/2024
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6FR GLIDESHEATH SLENDER
Patient SexMale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite